# SDR SRAA970715

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 3 Epr Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 3 ENGINE  EPR WAS INDICATING 1.40 EPR AND DROPPING WITH 98.6 N-1, AT 3,000 FOOT MARKER, INITIATED REJECTED PROCEDURES AT 100 KNOTS.  BRAKE TEMP AT 4.0 ON SCALE.  FOUND BROKEN WIRE AT EPR INDICATOR AND REPAIRED.  OPS CK THE SYS WITH MM 77-11-00 R/U OK.
